# SDR GTIA030594

- Difficulty date: July 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Debonded
- Location: Flooboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD AT FS 1250-1309 LEFT OUTBOARD BOTH 'HAT' CHANNELS DISBONDED.  RE-BONDED 2 EACH HAT CHANNELS ON FLOORBOARD.  (M)
